MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) FORTIFY ASSURA DR ICD, US; Pulse generator, permanent, implantable

ABBOTT MEDICAL (CRM-SYLMAR) FORTIFY ASSURA DR ICD, US; Pulse generator, permanent, implantable
Model Number CD2357-40C
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that post paced t wave oversensing was observed on the implantable cardioverter defibrillator (icd).
 
Additional Manufacturer Narrative
Further information was requested but was not available at this time.

Brand Name
FORTIFY ASSURA DR ICD, US
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25402876
Report Number2017865-2026-11677
Device Sequence Number13373138
Product Code NVZ
UDI-Device Identifier05414734508063
UDI-Public(01)05414734508063(10)A000108062(17)230331
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberCD2357-40C
Device Catalogue NumberCD2357-40C
Device Lot NumberA000108062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MED 5076.; MED 6949.
Patient SexMale